I've been on the depo provera shot for approx. 7 years now. Today while I was out I had some cramping and then quite a bit of bleeding. I haven't had a period in over 6 years, not even spotting. The bleeding was bright red and I didn't notice any blood clots. 8 hours later the bleeding has pretty much stopped. Next shot isn't due for another 2 weeks. I'm out of province and can't see my doctor for awhile. Wondering if anyone has had a similar episode? Wondering if it was a spontaneous abortion....
It may be difficult to determine the exact cause of your symptoms without a complete clinical examination and evaluation. Abdominal cramping and bleeding could be due to pregnancy or ovulation. It could also be due to a miscarriage. Few other conditions where cramps and bleeding could be a symptom are ovarian growths, uterine growths and cervical cancer. You need complete medical evaluation and tests like ultrasound abdomen to detect the cause of your symptoms. I sincerely hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.